Doctor insights on:
What Happens When You Stop Taking L Arginine
Do not stop suddenly: Nortriptyline is a tricyclic antidepressant, available only by prescription. It can make you dizzy or drowsy. Your doctor should monitor your use regularly. Do not stop use suddenly, your doctor will need to decrease you dose gradually before you stop it completely. You may need to stop using it several days before you have surgery. Let any doctor or dentist who treats you know about it. ...Read more
Yes.: There should be no problem, provided you keep well hydrated! ...Read more
Low thyroid levels: Most people need to thyroid hormone(th) forever because their thyroid can't make enough. Stopping th leads to low thyroid levels, and feeling cold, sluggish, constipated, not interested in doing anything, sleeping a lot, rough skin, and gaining weight. Since these changes take weeks to occur, people may lose insight that things aren't right, they may go untreated for months or even years. ...Read more
Depends on your RA -: Being controlled or not. Your symptoms might get worse. You should check with your rheumatologists as they might change it for some other medicine or if you are having side effects from the mtx, you may need some meds to counter those effects. ...Read more
Hypothyroid: Hi. If you stop taking levothyroxine (assuming you're taking it legitimately for hypothyroidism, you'll become hypothyroid again. Levoythyroxine doesn't CURE hypothyroidism, it just treats it (like insulin doesn't cure diabetes, it only treats it). If you stop levothyroxine, you go back to being hypothyroid. ...Read more
Withdrawal: Technically, we use the term discontinuation syndrome to describe what happens on sudden withdrawal from sertraline or other ssri. Symptoms include irritability, lightheadedness, malaise, strange sensations (like electric shocks down the neck or back especially when turning your head), and GI distress. In my experience, it is helpful to take an occasional 1/4-1/2 pill to reduce these symptoms. ...Read more
Back to baseline: Statins modify a physiologic process that affects the way the body regulates the level of ldl-cholesterol, which is genetically and environmentally determined. Once a statin is withdrawn, the body's native regulatory mechanisms re-establish the prior ldl-c level. 80% of the effect is seen by two weeks, back to baseline by 4-6 weeks, assuming no dietary or caloric alterations. ...Read more
You will see Darwin: K2 has emerged as a seriously dangerous illicit drug. I strongly recommend against using K2. We have seen too many people develop severe reactions and abnormal behaviors on K2 for which they are criminally responsible for. Nancy was right on this one. Just say no. ...Read more
Could be a bad idea: Suddenly stopping your antidepressant medication could lead to serious problems called discontinuation syndrome and it is no pleasant at all. Talk to your prescribing doctor to review your reasons for wanting to stop and discuss alternative options or proper ways to stop. ...Read more
Depends: Hi. We're not mind readers on here. Are you taking anti-thyroid medication (such as methimazole or PTU) or thyroid hormone (such as levothyroxine)? If you're hyperthyroid and on methimazole or PTU, (propylthiouracil) if you stop hyperthyroidism may return. If you're on l-thyroxine and you stop, hypothyroidism will return. More to the point, why stop thyroid medication of either category without consulting your doc? ...Read more
ONLY as prescribed.: The main danger of recreational use is high risk of overdose, as the substance takes few hours to onset during which the user may take more Baclofen thinking that he or she did not consume enough. Other common side effects include organ damage and powerful narcolepsy (uncontrolled sleepiness) by the end of experience. Do not used as recreational drug. ...Read more
Nothing: Different than if you didn't take kelp. It doesn't affect your thyroid one way or the other. ...Read more
Ramipril overdose.: Symptoms associated with overdosage of ramipril may include excessive peripheral vasodilatation (with marked hypotension, shock), bradycardia, electrolyte disturbances, and renal failure. You should go to an ER, if it you and seek medical attention and receive whatever treatment is necessary. Good luck. ...Read more
SSRI Discontinuation: Citalopram is an ssri antidepressant. If you stop it or any of its relatives suddenly, you may experience discontinuation (withdrawal) symptoms. These can be uncomfortable, and include dizziness, nausea, sweating, tremor, confusion, vertigo, and electric "zap" type sensations. If you're wanting to stop your medication, please talk with your doctor about a gradual taper instead. ...Read moreSee 1 more doctor answer
Dangerous!!!: When a diabetic stops taking their medications they are essentially putting their life on the line. Depending on how far advanced their diabetes is will dictate the events that occur in the future. They could have heart failure, heart attacks, kidney failure and less severe things like blindness or lose their legs. Not a good idea! ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What happens when you stop taking creatine?
- What happens when you stop taking tamoxifen?
- What happens when you stop taking citalopram?
- Ask a doctor a question free online
- What happens when you stop taking acai berry?
- What happens when you stop taking yaz birth control pills?
- What happens after you stop taking femilon?
- What happens if you stop taking methotrexate for rheumatisms?
- What happens when you stop taking dialysis?